# SDR SWAA071556

- Difficulty date: March 21, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 64,465 hours, 44,156 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND SHEAR TIE CORRODED AT BS 807, BETWEEN STR 27L & 27R.  REPAIRED SHEAR TIE PER SRM.
